# SDR USAA990534

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 40,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK, FOUND FUSELAGE FRAME CRACKED .200 INCH IN LENGTH, THREE (3) HOLES AT CLIP ATTACH ON FRAME.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 53-00-07, AND EA 64581.  (M)
